# SDR UF6A990821

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH6641PB
- Condition: Failed
- Location: Nr 2
- Part time: 10,551 hours
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5712 - NR 2 INVERTER DROPPED OFF LINE.  MAINTENANCE REPLACED THE NR 2 INVERTER.  OPS CHECKED GOOD.  (M)
